# SDR FDEA202305241069

- Difficulty date: May 24, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Part number: AUB7632527AUB
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON AFT BULKHEAD TO UPPER SPAR CHORD ANGLE T/E SHIM HAS MIGRATED OUT OF   POSITION. (MKD)  WORK WITH N/R 641 LOOSE BOLTS  NOTE: THESE LOOSE BOLTS MAY REQUIRE REMOVAL FOR NDT CHECK FOR CONDITION OF HOLES   PRIOR TO REPLACEMENT. 0000098319 : NAVARRO, ENRIQUE S - 21-JUN-2023 17:33  REMOVED AND REPLACED MIGRATING SHIMS AUB7632-527 IN REFERENCE TO INSTALLATION   DRAWING AUB7500 AND REMOVED AND REPLACED DAMAGED DOUBLER AUB7698-1 IN   REFERENCE TO INSTALLATION DRAWING AUB7531
